Alert archive / Delaware / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

June 3, 2012Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 3, 2012, 9:53 PM EDT for Sussex County, Delaware. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2012, 9:53 PM EDT (01:53 UTC)
Expired
Jun 3, 2012, 11:00 PM EDT
In force
67 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, DE

The radar

The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS81 KPHI 040153
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT SUN JUN 3 2012

DEZ003-004-040300-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
953 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF GEORGETOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 1000 PM...CAPE
HENLOPEN STATE PARK AND REHOBOTH BEACH AROUND 1015 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3866 7509 3868 7509 3868 7511 3866 7512
      3871 7547 3893 7530 3880 7517 3879 7511
      3881 7510 3880 7508 3866 7505 3865 7506

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 3, 9:47 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 3, 9:47 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 PM EDT SUN JUN 3 2012

.SYNOPSIS...
LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT SOUTHEAST
AND BE OFF THE NEW ENGLAND COAST BY MONDAY MORNING. THE LOW WILL
VERY SLOWLY CONTINUE EASTWARD INTO THE NORTH ATLANTIC, BUT WEATHER
OVER THE MID ATLANTIC REGION WILL BE SOMEWHAT UNSETTLED FOR MUCH OF
THE COMING WEEK. HIGH PRESSURE MAY ARRIVE FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE MID/UPPER LOW WILL SWING OUT OF THE GREAT LAKES AND INTO THE
NORTHEAST OVERNIGHT, WHILE A SURFACE LOW WILL REMAIN OFF THE
NORTHEAST COAST. THIS WILL KEEP A NORTHWEST FLOW BOTH AT THE
SURFACE AND ALOFT. SEVERAL SHORT WAVES WILL MOVE ACROSS THE AREA
OVERNIGHT WHICH MAY HELP CONTINUE TO SPARK OFF SOME SHOWER
ACTIVITY OVERNIGHT. HOWEVER, AS DAYTIME HEATING CONTINUES TO BE
LOST, WE DO NOT EXPECT SHOWER ACTIVITY TO BE WIDESPREAD AND MAY
EVENTUALLY DIMINISH AFTER MIDNIGHT.  LOWS TONIGHT WILL RANGE FROM
THE UPPER 40S TO MID 50S ACROSS THE NRN THIRD OF THE AREA...TO THE
MID 50S TO LOW 60S ACROSS THE SOUTH. WINDS WILL SHIFT TO NORTHWEST
OR NORTH AROUND 5 TO 10 MPH OVERNIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER BATCH OF SHOWERS MAY ARRIVE EARLY ACROSS THE REGION AS THE
UPPER LOW CROSSES THE AREA. SCATTERED SHOWERS MAY BE ACROSS THE
NORTHERN AREAS DURING THE MORNING. OTHER SCATTERED SHOWERS AND
ISOLATED TSTMS WILL DEVELOP ACROSS THE ENTIRE REGION MON AS THE
UNSETTLED PATTERN WITH THE UPPER LOW CONTINUES ACROSS THE AREA.

TEMPERATURES ON MON WILL BE COOLER THAN TODAY...WITH HIGHS MOSTLY IN
THE 60S EXCEPT FOR A FEW LOW 70S ACROSS THE DELMARVA AREA AND SRN
NJ. WINDS WILL BE MOSTLY NRLY OR NWRLY AT 10 TO 15 MPH.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE REGION WILL BE UNDER THE INFLUENCE OF A SLOW MOVING MID LEVEL
LOW THROUGH MUCH OF THE PERIOD. A TROUGH AXIS MOVING AROUND THE LOW
MAY ENHANCE THE RAIN THREAT ON TUESDAY, AND THERE MAY BE OTHERS
LATER IN THE WEEK. OTHERWISE, THE PATTERN WILL BE UNSETTLED WITH A
DIURNAL TENDENCY INTO FRIDAY. PERHAPS WE ARE BEING OPTIMISTIC BY
BELIEVING THE GENERAL TIMING OF THE LONG RANGE MODELS WITH REGARD TO
WHEN THIS SYSTEM STOPS INFLUENCING OUR WEATHER, BUT THERE IS SOME
AGREEMENT THAT RIDGING SHOULD START TO TAKE OVER FOR THE WEEKEND.

BELOW NORMAL TEMPERATURES AT THE BEGINNING OF THE PERIOD WILL MAKE A
SLOW CLIMB TOWARD NORMAL, AND WE PRESENTLY FORECAST THEM TO REACH
NORMAL BY THE WEEKEND.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS HAVE PLAGGED THE TAFS THIS
AFTERNOON AND EVENING, BUT WE EXPECT THIS ACTIVITY TO CONTINUE TO
DIMINISH AND BECOME LESS WIDESPREAD OVERNIGHT. THERE MAY BE SOME
SHOWERS OVERNIGHT, BUT MOSTLY VFR CONDITIONS ARE EXPECTED, WITH
THE EXCEPTION OF WHEN A SHOWER OCCURS WHICH MAY DROP VSBYS DOWN
BRIEFLY...MAINLY EARLY THIS EVENING. ALTHOUGH PATCHY FOG IS
POSSIBLE LATE, WE NO NOT HAVE IT IN THE PRESENT TAFS. WE EXPECT
MORE SCATTERED SHOWERS AND THUNDERSTORMS AGAIN ON MONDAY, SO WE
HAVE SHOWERS IN THE TAFS, BUT NOT THUNDERSTORMS BEING IT IS FAR IN
THE FUTURE. WINDS W OR NW EARLY TONIGHT...SHIFTING TO NRLY BY
MORNING.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS. A MODERATE NORTH TO NORTHEAST
WIND IS FORECAST. MODERATE CONFIDENCE.

TUESDAY NIGHT THROUGH FRIDAY...MAINLY VFR EXCEPT MVFR IN SCATTERED
SHOWERS. FAVORED TIMES FOR SHOWERS ARE IN THE AFTERNOON AND EARLY
EVENING. A LIGHT TO MODERATE NORTH TO NORTHEAST WIND IS FORECAST
INTO WEDNESDAY, AFTER WHICH TIME A LIGHT SOUTHERLY FLOW WILL
DEVELOP. LOW TO MODERATE CONFIDENCE.

&&

.MARINE...
LOW PRESSURE AND A COLD FRONT WILL MOVE ACROSS THE WATERS TONIGHT.
WINDS WHICH ARE MOSTLY WEST OR NORTHWEST THIS AFTERNOON WILL REMAIN
INTO THE EVENING AND THEN SHIFT TO NORTHERLY OR A BIT NORTHEAST
TOWARD MORNING. WIND SPEEDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SCA CRITERIA. SEAS SHOULD BE MOSTLY 2 TO 4 FT ON THE OCEAN.
SCATTERED SHOWERS AND A FEW TSTMS ARE POSSIBLE INTO THE EARLY
EVENING BEFORE DIMINISHING. MUCH THE SAME WEATHER ON MONDAY WITH
SCATTERED SHOWERS AND A FEW ISOLATED TSTMS. WINDS MON MOSTLY NW WITH
SPEEDS 10 TO 15 KTS AND GUSTS AROUND 20 KTS.

OUTLOOK...
THE MID LEVEL LOW WILL HELP GENERATE A SURFACE LOW TO OUR EAST ON
MONDAY THAT MAY GENERATE SMALL CRAFT ADVISORY CONDITIONS LATE MONDAY
OR MONDAY NIGHT INTO TUESDAY NIGHT. WINDS WOULD DIMINISH BEFORE SEAS
SUBSIDE. NO OTHER PERIOD OF ADVISORY CONDITIONS IS PRESENTLY
FORECAST DURING THE LONG TERM.

&&

.TIDES/COASTAL FLOODING...
THE FULL MOON WILL OCCUR MON MORNING...SO ONLY SMALL TIDAL
DEPARTURES ARE NEEDED TO REACH MINOR TIDAL FLOODING. AS HAS BEEN
THE CASE THE PAST FEW NIGHTS...MINOR TIDAL FLOODING LOOKS
LIKELY...SO THE CFW ADVISORY ISSUED EARLIER WILL REMAIN. TIDAL
VALUES AT THE TIME OF HIGH TIDE TONIGHT SHOULD FALL WELL IN THE
MINOR TIDAL FLOODING RANGE. HIGH TIDE AT THE SHORE AND LOWER DEL
BAY IS BETWEEN 7 AND 9 PM...LATER ALONG THE BACK BAYS. UPPER
DELAWARE BAY AND THE TIDAL DEL RIVER HAS HIGH TIDE BETWEEN 9 PM
AND 2 AM.

INCREASING NORTHEAST WINDS ON MONDAY AND LINGERING SWELLS INTO
TUESDAY COULD RESULT IN TIDAL SURGES UP TO ONE FOOT ABOVE NORMAL
MONDAY NIGHT INTO TUESDAY NIGHT. HIGH TIDES MONDAY AND TUESDAY
EVENING ALONG THE ATLANTIC COAST, RARITAN BAY AND PERHAPS LOWER
DELAWARE BAY COULD APPROACH MODERATE FLOODING LEVELS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 3 AM EDT MONDAY FOR PAZ070-071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     NJZ012>014-020>027.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT MONDAY FOR NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     DEZ002>004.
     COASTAL FLOOD ADVISORY UNTIL 3 AM EDT MONDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC/DELISI
NEAR TERM...ROBERTSON/O'HARA
SHORT TERM...O'HARA
LONG TERM...AMC/DELISI
AVIATION...AMC/DELISI/ROBERTSON/O'HARA
MARINE...AMC/DELISI/ROBERTSON/O'HARA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 3, 3:25 PM EDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT SUN JUN 3 2012

MDZ008-012-015-019-020-NJZ001-007>010-015-PAZ054-055-060>062-067>069-
042100-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-
325 PM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-042100-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
325 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

TIDAL FLOODING MAY APPROACH MODERATE LEVELS ON MONDAY NIGHT AND
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-042100-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
325 PM EDT SUN JUN 3 2012

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MINOR TIDAL FLOODING IS POSSIBLE ON MONDAY NIGHT AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-042100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
325 PM EDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 5:38 PM EDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT SUN JUN 3 2012

NJZ009-010-012>015-019-020-PAZ069-032245-
BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
538 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...
HUNTERDON...MERCER...MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET
COUNTIES...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF TRENTON...MOVING SOUTHEAST
AT 35 MPH. THE THUNDERSTORM WILL BE NEAR PENNINGTON...HOPEWELL AROUND
545 PM...EDINBURG...LAWRENCEVILLE AROUND 600 PM...WINDSOR...
IMLAYSTOWN AROUND 615 PM...SIX FLAGS THEME PARK...CLARKSBURG AROUND
630 PM...JACKSON AND CEDAR GLEN WEST AROUND 645 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM.

ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS POSSIBLE INTO THE
EARLY EVENING.

LAT...LON 4026 7399 3993 7430 4035 7505 4065 7480

FORECASTER:
Local storm report, Jun 3, 6:03 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
603 PM EDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             SPRING CITY             40.18N  75.55W
06/03/2012  M0.75 INCH       CHESTER            PA   NWS EMPLOYEE

            PEA TO DIME SIZE HAIL IN SPRING CITY

0130 PM     HAIL             BETHLEHEM TWP           40.67N  75.00W
06/03/2012  M0.50 INCH       HUNTERDON          NJ   COCORAHS

0141 PM     HAIL             ANNANDALE               40.65N  74.89W
06/03/2012  E0.50 INCH       HUNTERDON          NJ   PUBLIC

0146 PM     HAIL             LEBANON                 40.64N  74.84W
06/03/2012  E0.75 INCH       HUNTERDON          NJ   PUBLIC

0155 PM     HAIL             CLINTON                 40.64N  74.91W
06/03/2012  M0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL LASTING ABOUT 5 MINUTES

0158 PM     HAIL             WHITEHOUSE STATION      40.62N  74.77W
06/03/2012  E0.88 INCH       HUNTERDON          NJ   PUBLIC

            NICKEL SIZE HAIL IN WHITEHOUSE STATION

0431 PM     HAIL             SCHNECKSVILLE           40.68N  75.62W
06/03/2012  M0.75 INCH       LEHIGH             PA   TRAINED SPOTTER

            DIME SIZE HAIL IN SCHNECKSVILLE

0450 PM     HAIL             ALLENTOWN               40.59N  75.48W
06/03/2012  M0.75 INCH       LEHIGH             PA   TRAINED SPOTTER

0455 PM     HAIL             ALLENTOWN               40.59N  75.48W
06/03/2012  E0.88 INCH       LEHIGH             PA   TRAINED SPOTTER

0507 PM     HAIL             SPRINGTOWN              40.56N  75.29W
06/03/2012  E0.50 INCH       BUCKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1200133 PHI1200132 PHI1200137 PHI1200136 PHI1200134
PHI1200135 PHI1200138 PHI1200139 PHI1200140 PHI1200141

MPD
Special weather statement, Jun 3, 6:05 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT SUN JUN 3 2012

DEZ001-NJZ009-015-PAZ054-060>062-067>071-032330-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-DELAWARE PA-HUNTERDON NJ-
LEHIGH PA-MERCER NJ-MONTGOMERY PA-NEW CASTLE DE-NORTHAMPTON PA-
PHILADELPHIA PA-
605 PM EDT SUN JUN 3 2012

...SHOWERS AND EMBEDDED THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CARBON...CHESTER...DELAWARE...HUNTERDON...LEHIGH...
MERCER...MONTGOMERY...NEW CASTLE...NORTHAMPTON AND PHILADELPHIA
COUNTIES...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF ALLENTOWN...MOVING SOUTHEAST AT
35 MPH. THE THUNDERSTORM WILL BE NEAR ANCIENT OAKS...MACUNGIE AROUND
615 PM...ZIONSVILLE...GERYVILLE AROUND 630 PM...PERKASIE...
TRUMBAUERSVILLE AROUND 645 PM...DOYLESTOWN...NEW BRITAIN AROUND 700
PM...RICHBORO AND CHURCHVILLE AROUND 715 PM.

WIND GUSTS TO 40 MPH AND DIME SIZED HAIL ARE POSSIBLE WITH THIS
STORM.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!

LAT...LON 4052 7624 4058 7602 4065 7599 4074 7577
      4091 7600 4099 7583 4099 7582 4026 7474
      3976 7569 3999 7598 4003 7594 4011 7595
      4014 7589 4036 7621 4046 7639 4050 7643

NIERENBERG
Special weather statement, Jun 3, 7:20 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
720 PM EDT SUN JUN 3 2012

DEZ001-002-MDZ008-012-015-NJZ007-009-010-012>022-026-027-PAZ060-
067>071-040045-
ATLANTIC NJ-BERKS PA-BUCKS PA-CAMDEN NJ-CECIL MD-CHESTER PA-
COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-EASTERN MONMOUTH NJ-
GLOUCESTER NJ-HUNTERDON NJ-KENT DE-KENT MD-MERCER NJ-MIDDLESEX NJ-
MONTGOMERY PA-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-SOMERSET NJ-
SOUTHEASTERN BURLINGTON NJ-WARREN NJ-WESTERN MONMOUTH NJ-
720 PM EDT SUN JUN 3 2012

...SHOWERS AND THUNDERSTORMS WILL AFFECT ATLANTIC...BERKS...BUCKS...
BURLINGTON... CAMDEN...CECIL...CHESTER...CUMBERLAND...DELAWARE...
GLOUCESTER...HUNTERDON...KENT...MERCER...MIDDLESEX...MONMOUTH...
MONTGOMERY...NEW CASTLE...OCEAN...PHILADELPHIA...QUEEN
ANNE'S...SALEM...SOMERSET AND WARREN COUNTIES...

AT 712 PM EDT...INDICATED NUMEROUS SHOWERS AND SEVERAL THUNDERSTORMS
OVER THE REGION.  THESE SHOWERS AND STORMS WERE GENERALLY MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!

LAT...LON 3986 7408 3986 7409 3992 7410 3984 7413
      3934 7538 3947 7556 3950 7556 3946 7558
      3932 7545 3906 7609 3926 7624 3942 7601
      3952 7599 3954 7607 3972 7623 3979 7605
      4015 7590 4078 7501 4015 7401

NIERENBERG
Special weather statement, Jun 3, 8:10 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT SUN JUN 3 2012

DEZ001>004-MDZ008-012-015-020-NJZ012>027-PAZ067-069>071-040145-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-BUCKS PA-CAMDEN NJ-
CAPE MAY NJ-CAROLINE MD-CECIL MD-CHESTER PA-COASTAL ATLANTIC NJ-
COASTAL OCEAN NJ-CUMBERLAND NJ-DELAWARE PA-DELAWARE BEACHES DE-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-INLAND SUSSEX DE-KENT DE-KENT MD-
MERCER NJ-MIDDLESEX NJ-NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-PHILADELPHIA PA-QUEEN ANNE'S MD-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
810 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...BUCKS...BURLINGTON...
CAMDEN...CAPE MAY...CAROLINE...CECIL...CHESTER...CUMBERLAND...
DELAWARE...GLOUCESTER...KENT...MERCER...MIDDLESEX...MONMOUTH...NEW
CASTLE...OCEAN...PHILADELPHIA...QUEEN ANNE'S...SALEM AND SUSSEX
COUNTIES...

AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CAMDEN...MOVING SOUTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR MARLTON LAKES...VOORHEES AROUND
815 PM...ATCO...CHESILHURST AROUND 830 PM...ATSION...WHARTON STATE
FOREST AROUND 845 PM...BATSTO...EGG HARBOR CITY AROUND 900 PM...
WADING RIVER AND NEW GRETNA AROUND 915 PM.

ADDITIONALLY, THERE WERE SHOWERS AND SEVERAL THUNDERSTORMS OVER
REMAINDER THE REGION.  ALL OF THESE SHOWERS AND STORMS WERE
GENERALLY MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER
STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

SEEK SHELTER INDOORS IF A THUNDERSTORM APPROACHES YOUR LOCATION!

LAT...LON 3919 7627 3932 7619 3943 7600 3952 7599
      3963 7616 4042 7412 4033 7396 3969 7413
      3893 7487 3892 7491 3894 7498 3917 7491
      3918 7515 3948 7558 3926 7539 3892 7530
      3879 7515 3880 7508 3844 7505 3844 7518

NIERENBERG
Special weather statement, Jun 3, 9:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 PM EDT SUN JUN 3 2012

DEZ003-004-040300-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
953 PM EDT SUN JUN 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF GEORGETOWN...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 1000 PM...CAPE
HENLOPEN STATE PARK AND REHOBOTH BEACH AROUND 1015 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3866 7509 3868 7509 3868 7511 3866 7512
      3871 7547 3893 7530 3880 7517 3879 7511
      3881 7510 3880 7508 3866 7505 3865 7506

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:10 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more95 min
Jun 3, 8:16 PM EDTSpecial Marine WarningPHI89 min
Jun 3, 8:16 PM EDTSpecial Marine WarningPHI89 min
Jun 3, 9:36 PM EDTSpecial Marine WarningPHI84 min
Jun 4, 3:54 AM EDTSmall Craft AdvisoryPHI33 hr
Jun 4, 4:24 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more23 hr
Jun 4, 10:44 AM EDTSpecial Weather StatementPHIMonmouth2 hr
Jun 4, 2:27 PM EDTCoastal Flood WarningPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more9 hr

Nearby

Special Weather Statements in Delaware, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.